MathSciNet Relay Station
MathSciNet bibliographic data
MR2348038 60G17 (28A78 28A80 28C15 60G51)
Barral, Julien; Seuret, Stéphane The singularity spectrum of Lévy processes in multifractal time. Adv. Math. 214 (2007), no. 1, 437–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement